Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (3)

Sep 15, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Same here! I posted the most recent reply to the entire blog post at the top. I have been on it about the same time frame you have, and recently I’m emotionally dead. This past week in particular I wake up fine and by the evening I’m a disaster. I can’t gather a thought or explain why I’m irritated. This is not me. I am afraid to talk to my doctor because at one point, she suggested I cut it in half, and clearly that’s a no-no. I have 20 mg Prozac left from last year, but I don’t want to “switch” right away and then wean off that if it isn’t a good idea. No one seems to know since there is no medical standard for tapering. I’m looking into compounding but I’m afraid of what the cost may be. UGH. I hope we both can find a solution. Looking forward to your progress/update soon!

Sep 15, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I cannot believe I too have fallen victim to a drug company making money with no way out for its patients. I was not familiar with compounding, but there is a compounding pharmacy here in Nashville I am going to call first thing Monday morning! I hate Pristiq. Best wishes to your son!

Sep 14, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Hi everyone! I found this forum after having a really difficult week. My backgroud with Pristiq: have been taking 50mg for almost 1 year. I’m 25, female, and have been taking depression medication (on and off) since I was 16. First, Lexapro, which worked very well, but when I was 18 I quit taking it when I got to college. Jr. year I was prescribed Prozac for PMS agitation. The entire time I was on Prozac I was very impulsive- looking back. With Pristiq, the first couple of months were great. I could tell physically I had more energy and didn’t want to sleep all the time. I felt overall more calm and collected. I felt good and like this might be okay. The first side effect: no sex drive. This has come close to ruining my relationship many times. The second weight loss- I just physically do not get hungry often. Another I believe might be some kind of Attention deficit. I can’t describe it except that it’s extremely hard for me to concentrate at work or finish tasks. Over the last several months, I have noticed a change in myself. One that I can’t put a finger on. I have emotionally “flatlined” like others recall. I have recently found myself becoming more withdrawn and wanting to be alone and not be social. The classic feeling of everyday tasks being too overwhelming is back. Today was the last straw. I do not feel good on this medication anymore. I don’t feel like a human enjoying and processing life as it comes. It’s hard trying to explain how you feel to your significant other when you don’t even know how you feel.
Anyway, I have been completely inspired by everyone’s posts here. I believe I was prescribed this drug because it’s “new” and was supposed to not have many side effects. I hate how I feel on it. I had never heard it was not supposed to be taken long term, but I can see how that’s true. Has anyone else had good results then seemed to have hit a wall and gone the other way?
I want to ween off this medication but I’m scared! I forgot to fill it and went 3 days without it once and I felt so awful making high-risk impulses.
I want to talk to my doctor about weening, but I don’t think she knows much about this drug. Once she suggested I cut it (I have a hard time waking up in the mornings) and obviously you can’t do that.
All I know is I’m done with this medication. Thank you all for your posts.